RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Invent. Math., 2016, Volume 203, Issue 1, Pages 333–358 (Mi invma1)  

Rationally convex domains and singular Lagrangian surfaces in $\mathbb C^2$

Stefan Nemirovskiab, Kyler Siegelc

a Fakultät für Mathematik, Ruhr-Universität Bochum, 44780, Bochum, Germany
b Steklov Mathematical Institute, Gubkina 8, 119991, Moscow, Russia
c Department of Mathematics, Stanford University, 450 Serra Mall, Stanford, 94305, CA, USA

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft SFB/TR-12
Russian Foundation for Basic Research 14-01-00709-a
National Science Foundation DGE-114747
The first author was partially supported by DFG project SFB/TR-12 and RFBR Grant 14-01-00709-a. The second author was partially supported by NSF Grant DGE-114747.


DOI: https://doi.org/10.1007/s00222-015-0598-4


Bibliographic databases:

ArXiv: 1410.4652
Received: 21.10.2014
Accepted:11.04.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/invma1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:132

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019